Top
10
Doctor insights on: Rash Turning Into Bruise

Share
1

1
Can scabie rashes look like bruises?

Can scabie rashes look like bruises?

Scabies: Scabies looks like lines of burrows on skin made with little mounds or blisters. They cause itching which is often worse at night. Although they can be anywhere on skin they like going into skin folds (waistline, axilla, breasts, between fingers, feet, wrists, knees, elbows,buttocks & genitalia. ...Read more

See 1 more doctor answer

Bruise Or Contusion (Definition)

Bruises, or ecchymoses, are discolorations and tenderness of the skin or mucous membranes due to the leakage of blood from an injured blood vessel into the surrounding tissues. A serious disease called pupura presents as a cluster of small bruises called petachia. Petachia often appears as many tiny red dots clustered together, and could indicate a problem. ...Read more


2

2
Im experiencing red itchy bumps that turn into rashes in random spots of my body no new products or anything when they heal they bruise ?

Im experiencing red itchy bumps that turn into rashes in random spots of my body no new products or anything when they heal they bruise ?

Red random rashes: More info needed, and visual exam, to begin to guess what could be going on. Dermatologists are the best at diagnosing this type of problem, especially if biopsy is appropriate. It could be a form of atopic dermatitis (eczema) or something more serious like vasculitis, low platelet count, or even scabies. Trusted products can sensitize too, after long use; contact dermatitis is always possible. ...Read more

4

4
I have underArm bruises with on and off rashes, size 36K breasts and try to wear fitting bras and most times i do not wear a bra at home, causes?

I have underArm bruises with on and off rashes, size 36K breasts and try to wear fitting bras and most times i do not wear a bra at home, causes?

Allergy?: Perhaps the rashes are due to an allergy? I would try a different deodorant. Liquid washing products and clothes drying additives can also be a source of allergic sources. The bruises might be due to small size bra. Google bra fitting and they tell you how to measure and calculate fit. If bra pinches it could possibly bruise the skin. Hope these ideas help. ...Read more

6

6
What to do for bruise like rashes on legs, butt, and arms that d not itch or hurt?

What to do for bruise like rashes on legs, butt, and arms that d not itch or hurt?

Ice and compression: Ice and compression to the area with a wrap. Bruising is below the skin bleeding, so elevating the area will help relieve pressure. Also, massaging the area gently while taking over the counter anti inflammatory meds. I hope this helps. If so, please vote for me. Thanks! ...Read more

See 1 more doctor answer
7

7
Recurrent low grade fevers q3-4 weeks since april, malaise, new easy bruising, pale, new strange and random rashes. What could be causing this??

Recurrent low grade fevers q3-4 weeks since april, malaise, new easy bruising, pale, new strange and random rashes. What could be causing this??

Need to examine: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. It may require some blood tests. It is imperative that you see a doctor at your earliest convenience. Wish you good health. ...Read more

9

9
My mum has thinning of the skin and easy bruising due to steroid use over the years, she is 64. What can she try for rashes?

My mum has thinning of the skin and easy bruising due to steroid use over the years, she is 64. What can she try for rashes?

Which rashes: Unfortunately, steroid use can lead to some non treatable rashes. Stretch marks induced by steroids are generally non reversible, as is skin atrophy. However, some rashes such as ringworm are more common in patients treated with steroids and these can be treated with antifungals, for example. See a doctor to get diagnosed and properly treated. ...Read more

10

10
My doctor insist I keep taking my tablets (naproxen) but since I've took them I've been getting bruises and rashes? should I continue or?

My doctor insist I keep taking my tablets (naproxen) but since I've took them I've been getting bruises and rashes? should I continue or?

Depends...: ...on why you are taking it. If the benefits outweigh these adverse effects, then yes, you should continue it. If the bruises and rashes are a significant issue, ask you doctor if there is an alternative medication that could be prescribed instead of Naproxen. ...Read more

Dr. John Chiu
2,616 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more